# SDR AT9900126

- Difficulty date: January 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N816AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47445
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Corroded
- Location: Bs 937
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCHEDULED INSPECTION AT AERO CORP, FL.  FOUND CORROSION BULGED AT STA 937 L-26R.  MECHANICALLY REMOVED CORROSION, FASTENERS AND DOUBLER.  FABRICATED AND INSTALLED FASTENERS, DOUBLER IAW DC9 SRM 51-30-5, 51-30-2, 51-20-0, AND RES NR 99301.
